American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 124 found      Go to page: 1 2 3 4 5

[31] Holger Wendland. A high-order approximation method for semilinear parabolic equations on spheres. Math. Comp. 82 (2013) 227-245.
Abstract, references, and article information   
View Article: PDF

[32] Helge Holden, Christian Lubich and Nils Henrik Risebro. Operator splitting for partial differential equations with Burgers nonlinearity. Math. Comp. 82 (2013) 173-185.
Abstract, references, and article information   
View Article: PDF

[33] Bernardo Cockburn, Ivan Merev and Jianliang Qian. Local a posteriori error estimates for time-dependent Hamilton-Jacobi equations. Math. Comp. 82 (2013) 187-212.
Abstract, references, and article information   
View Article: PDF

[34] Bangti Jin and Xiliang Lu. Numerical identification of a Robin coefficient in parabolic problems. Math. Comp. 81 (2012) 1369-1398.
Abstract, references, and article information   
View Article: PDF

[35] T. Gallouët, A. Larcher and J. C. Latché. Convergence of a finite volume scheme for the convection-diffusion equation with $\mathrm{L}^1$ data. Math. Comp. 81 (2012) 1429-1454.
Abstract, references, and article information   
View Article: PDF

[36] Patricio Jara. Rational approximation schemes for solutions of the first and second order Cauchy problem. Proc. Amer. Math. Soc. 137 (2009) 3885-3898. MR 2529897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Bojan Popov and Ognian Trifonov. Order of convergence of second order schemes based on the minmod limiter. Math. Comp. 75 (2006) 1735-1753. MR 2240633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] E. O'Riordan, M. L. Pickett and G. I. Shishkin. Parameter-uniform finite difference schemes for singularly perturbed parabolic diffusion-convection-reaction problems. Math. Comp. 75 (2006) 1135-1154. MR 2219022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Eskil Hansen. Runge-Kutta time discretizations of nonlinear dissipative evolution equations. Math. Comp. 75 (2006) 631-640. MR 2196983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] John W. Barrett, Harald Garcke and Robert Nürnberg. Finite element approximation of a phase field model for surface diffusion of voids in a stressed solid. Math. Comp. 75 (2006) 7-41. MR 2176388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Blaise Faugeras, Jérôme Pousin and Franck Fontvieille. An efficient numerical scheme for precise time integration of a diffusion-dissolution/precipitation chemical system. Math. Comp. 75 (2006) 209-222. MR 2176396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bruce P. Ayati and Todd F. Dupont. Convergence of a step-doubling Galerkin method for parabolic problems. Math. Comp. 74 (2005) 1053-1065. MR 2136993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Olivier Vacus. Mathematical analysis of absorbing boundary conditions for the wave equation: the corner problem. Math. Comp. 74 (2005) 177-200. MR 2085407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Nguyen Minh Chuong and Bui Kien Cuong. Convergence estimates of Galerkin-wavelet solutions to a Cauchy problem for a class of periodic pseudodifferential equations. Proc. Amer. Math. Soc. 132 (2004) 3589-3597. MR 2084081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ricardo H. Nochetto and Jae-Hong Pyo. Error estimates for semi-discrete gauge methods for the Navier-Stokes equations. Math. Comp. 74 (2005) 521-542. MR 2114636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ohannes Karakashian and Charalambos Makridakis. Convergence of a continuous Galerkin method with mesh modification for nonlinear wave equations. Math. Comp. 74 (2005) 85-102. MR 2085403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] I. Alonso-Mallo, B. Cano and J. C. Jorge. Spectral-fractional step Runge--Kutta discretizations for initial boundary value problems with time dependent boundary conditions. Math. Comp. 73 (2004) 1801-1825. MR 2059737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Mao Ye. Existence and asymptotic stability of relaxation discrete shock profiles. Math. Comp. 73 (2004) 1261-1296. MR 2047087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Xavier Antoine, Christophe Besse and Vincent Mouysset. Numerical schemes for the simulation of the two-dimensional Schrödinger equation using non-reflecting boundary conditions. Math. Comp. 73 (2004) 1779-1799. MR 2059736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] K. H. Karlsen, C. Klingenberg and N. H. Risebro. A relaxation scheme for conservation laws with a discontinuous coefficient. Math. Comp. 73 (2004) 1235-1259. MR 2047086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] J. L. Guermond and Jie Shen. On the error estimates for the rotational pressure-correction projection methods. Math. Comp. 73 (2004) 1719-1737. MR 2059733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Bruno Despres. Lax theorem and finite volume schemes. Math. Comp. 73 (2004) 1203-1234. MR 2047085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Xiaobing Feng and Andreas Prohl. Analysis of a fully discrete finite element method for the phase field model and approximation of its sharp interface limits. Math. Comp. 73 (2004) 541-567. MR 2028419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Georgios Akrivis and Michel Crouzeix. Linearly implicit methods for nonlinear parabolic equations. Math. Comp. 73 (2004) 613-635. MR 2031397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Isaías Alonso-Mallo and Nuria Reguera. Discrete absorbing boundary conditions for Schrödinger-type equations. Practical implementation. Math. Comp. 73 (2004) 127-142. MR 2034113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Günther Grün. On the convergence of entropy consistent schemes for lubrication type equations in multiple space dimensions. Math. Comp. 72 (2003) 1251-1279. MR 1972735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Nikolai Yu. Bakaev, Vidar Thomée and Lars B. Wahlbin. Maximum-norm estimates for resolvents of elliptic finite element operators. Math. Comp. 72 (2003) 1597-1610. MR 1986795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] M. N. Spijker, S. Tracogna and B. D. Welfert. About the sharpness of the stability estimates in the Kreiss matrix theorem. Math. Comp. 72 (2003) 697-713. MR 1954963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Robert Kirby. On the convergence of high resolution methods with multiple time scales for hyperbolic conservation laws. Math. Comp. 72 (2003) 1239-1250. MR 1972734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Johnson C. M. Fok, Benyu Guo and Tao Tang. Combined Hermite spectral-finite difference method for the Fokker-Planck equation. Math. Comp. 71 (2002) 1497-1528. MR 1933042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 124 found      Go to page: 1 2 3 4 5